# SDR HALA20250514133

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 20,460 hours, 4,306 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,666 hours, 3,626 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON START ENG 2, ENGINE REATTEMPT 2ND ATTEMPT SUCCESSFUL ENG 2 IGN A FAULT. REPLACED #2 ENG A IGNITER PLUG PER AMM 74-11-01. AUDIBLE CHECK GOOD. OK FOR SVC.
